Wendroff type inequalities for nonlinear hyperbolic equations

Authors

  • Wen Rong Li
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.347

Abstract

Several Wendroff type inequalities are derived, and applications to characteristic initial value problems involving hyperbolic partial differential equations are illustrated.

Author Biographies

Wen Rong Li

Department of Mathematics, Binzhou Normal College, Binzhou, Shandong 256604, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R. O. C.

Published

2001-12-31

How to Cite

Li, W. R., & Cheng, S. S. (2001). Wendroff type inequalities for nonlinear hyperbolic equations. Tamkang Journal of Mathematics, 32(4), 327-333. https://doi.org/10.5556/j.tkjm.32.2001.347

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>